Eye problem after Juvederm Voluma injections. Could a blood vessel have been injected?

I had valuma injected over 2Wks ago I looked inside my mouth and see two pindot holes on both sides of the cheeck that continuously make a drop of blood there and don't heal. At about 10 days post the injections I started to have a problem with my left eye. I first noticed a few red blood vessels the following day I had half of my eye covered with tiny blood vessels. I am really worried are the red blood vessels in my eye a potential sighn that a blood vassel was injected? Inside of my cheeck bleeding?

Doctor Answers 6

Voluma and Eye problems

Voluma is a great injection for the mid-face which gives you an immediate lift.  The problem that you are describing seems atypical of anything that has been described.  Please consult an eye doctor and your treating physician for evaluation.  Please let us know what happens.

Odd symptoms after filler injection

None of the symptoms you describe our normal. I would suggest an urgent meeting with an eye doctor to examine the health of your eye.

Laxmeesh Mike Nayak, MD
Saint Louis Facial Plastic Surgeon
5.0 out of 5 stars 173 reviews

Eye problem and voluma

Thank you for your question. A photo would be valuable to assess the area. Please follow up with your injector and discuss your concerns, as it is difficult to provide an accurate answer without more information.

best,

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Problems after Voluma Injection

These reactions are not normal after filler injections and should be evaluated immediately.  I suggest seeing your physician but also speaking to an eye doctor. Best of luck, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Eye problem after Voluma injection

The problem with your eye and inside your mouth after your Voluma injection is not normal.  Details from your injection and a physical exam would be needed to determine what might be causing the issue.  You should return to the physician who treated you to be evaluated.    

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
4.5 out of 5 stars 18 reviews

Blood vessel injected?

What you are experiencing is not a normal reaction after voluma.  Whenever a filler is injected there is potential to inject in a blood vessel. You should definitely see your doctor.

Katrinka L. Heher, MD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.